MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 36 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. 36 IN NON-DEHP MINIBORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number ME1110
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the 36 in non-dehp minibore extension set cracked at the hub.The following information was provided by the initial reporter: "several staff members are reporting that the extension set is cracking at the hub.The latest issue was with lot # 20045106.".
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of sets cracking at the hub was received from the customer.1188 samples were received for investigation.Evaluation of 59 samples were performed.The sample size quantity was determined per procedure.The seal of the hub did look slightly more pronounced on some of the samples, but no defects were found.The customer's complaint could not be verified.A device history record review for model me1110 lot number 20045106 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of component damage with lot #20045106 regarding item #me1110.A root cause could not be determined due to the complaint not being able to be verified.See h.10.
 
Event or Problem Description

Brand Name
36 IN NON-DEHP MINIBORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10766677
Report Number9616066-2020-20218
Device Sequence Number16428829
Product Code FPA
UDI-Device Identifier50885403236042
UDI-Public50885403236042
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2025
Device Model NumberME1110
Device Catalogue NumberME1110
Device Lot Number20045106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1